MAUDE Adverse Event Report: INTRAUMA S.P.A. ELOS® INTRAMEDULLARY NAILING SYSTEM; CEPHALIC SCREW WRENCH/COMPRESSOR

INTRAUMA S.P.A. ELOS® INTRAMEDULLARY NAILING SYSTEM; CEPHALIC SCREW WRENCH/COMPRESSOR
Catalog Number SE215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Instrument breakage occurred during cephalic screw unscrewing.The resulting fragments (2 pieces) were removed without complications.

Brand Name
ELOS® INTRAMEDULLARY NAILING SYSTEM
Common Device Name
CEPHALIC SCREW WRENCH/COMPRESSOR
Manufacturer (Section D)
INTRAUMA S.P.A.
via meucci 5
bruino, torino 10090
IT  10090
Manufacturer (Section G)
INTRAUMA S.P.A.
via meucci 5
bruino, torino 10090
IT   10090
Manufacturer Contact
stefano pullega
via meucci 5
bruino, torino 10090
IT   10090
MDR Report Key23448171
Report Number3010502940-2025-00001
Device Sequence Number8188340
Product Code HSB
UDI-Device Identifier08056693001840
UDI-Public08056693001840
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSE215
Device Lot NumberE215211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown